Previous |  Up |  Next
Title: Théorie générale des variétés et de leurs théoremes de dualité (French)
Title: General theory of manifolds and their duality theorems (English)
Author: Čech, Eduard
Language: French
Info: Ann. of Math. (4) 34 (1933), 621-730
Pages: 621-730
Category: math
MSC: 57N65
idMR: MR1503131
Note: Available also at JSTOR (English)
Date available: 2015-04-30T13:09:03Z
Last updated: 2015-04-30
Stable URL:


Files Size Format View
Cech_01-0000-59_1.pdf 14.72Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo